staring on a new Med

Page 3 of 3 Previous  1, 2, 3

View previous topic View next topic Go down

Re: staring on a new Med

Post by qwerky90 on Tue Jun 15, 2010 4:03 am

i've been alright thanks.

Still searching for another job..had down moments, but never as bad as it used to be.
avatar
qwerky90

Number of posts : 161
Location : NZ
Registration date : 2010-01-11

Back to top Go down

Re: staring on a new Med

Post by Guest on Tue Jun 15, 2010 8:25 pm

.


Last edited by wowinnz on Fri Mar 18, 2011 1:33 am; edited 1 time in total

Guest
Guest


Back to top Go down

Re: staring on a new Med

Post by qwerky90 on Tue Jun 15, 2010 10:47 pm

I keep forgetting to take my pills and I end up having a headache and "wooshing", but my own fault I suppose.
avatar
qwerky90

Number of posts : 161
Location : NZ
Registration date : 2010-01-11

Back to top Go down

Re: staring on a new Med

Post by Guest on Wed Jun 16, 2010 7:21 am

I'm glad to hear that you are feeling better!
Are you experiencing any other side effects from the venlafaxine?

Guest
Guest


Back to top Go down

Re: staring on a new Med

Post by qwerky90 on Wed Jun 16, 2010 9:58 am

umm, yeah. shocks throughout my body.
avatar
qwerky90

Number of posts : 161
Location : NZ
Registration date : 2010-01-11

Back to top Go down

Re: staring on a new Med

Post by Garfield on Wed Jul 07, 2010 7:48 am

hey qwerky,
hope you are feeling better.

I am on citalopram and thinking of changing my meds. did you have to come down off your citalopram before you went on new meds.
If your not up to answering this qwerky i dont blame you but please take care of yourself.
BIG HUGS
avatar
Garfield

Number of posts : 36
Age : 40
Location : Palmerston North
Registration date : 2009-11-02

Back to top Go down

Re: staring on a new Med

Post by qwerky90 on Wed Jul 07, 2010 11:02 pm

Hey. At the moment i'm feeling really goo. And yes, I did have to be off them for about a week before I started on my venalafexine.
avatar
qwerky90

Number of posts : 161
Location : NZ
Registration date : 2010-01-11

Back to top Go down

Re: staring on a new Med

Post by qwerky90 on Fri Jul 09, 2010 1:54 am

crap! I forgot to order a prescription before I ran out. This is my 3rd day without them and hopefully my partner will be able to get the prescription for me after he finishes work. God I hope. I hate these side affects and it's making me feel awful. I just hope I don't have to go the weekend without them.

Does anyone have any advice for me, to get through this until I get them again????? Please?
avatar
qwerky90

Number of posts : 161
Location : NZ
Registration date : 2010-01-11

Back to top Go down

Re: staring on a new Med

Post by Guest on Fri Jul 09, 2010 7:11 am

Did you manage to get it?

Guest
Guest


Back to top Go down

Re: staring on a new Med

Post by qwerky90 on Fri Jul 09, 2010 7:32 am

yes, big BIG BIG thanks to Wowinns for being so kind to pick it up for me!!! I really honestly appreciate it so much!!!!!!!!!
avatar
qwerky90

Number of posts : 161
Location : NZ
Registration date : 2010-01-11

Back to top Go down

Re: staring on a new Med

Post by Guest on Mon Jul 12, 2010 12:12 am

.


Last edited by wowinnz on Fri Mar 18, 2011 1:34 am; edited 1 time in total

Guest
Guest


Back to top Go down

Re: staring on a new Med

Post by Martine on Mon Jul 12, 2010 11:36 am

Hi qwerky good to hear you are feeling better.

I had to stop the venlafaxine because of the brain zaps / electric shocks it was like being wired up to the national grid.

I have found the Holy Grail for me is an old tryciclic called IMIPRAMINE after 8 goes with the ssri's.

All the very best with your new job.

I got an interview today too and didn't seem to frighten the woman off.

Thank God for this forum.

Martine

Number of posts : 367
Location : Christchurch
Registration date : 2009-12-24

Back to top Go down

Re: staring on a new Med

Post by qwerky90 on Mon Jul 12, 2010 10:17 pm

Yeah, the brain zaps aren't nice if i accidentaly miss one night.

Good luck for the job, I do hope it is good news.
avatar
qwerky90

Number of posts : 161
Location : NZ
Registration date : 2010-01-11

Back to top Go down

Re: staring on a new Med

Post by Guest on Tue Jul 13, 2010 7:54 am

What dosage were you on to experience the brain zaps?

Guest
Guest


Back to top Go down

Re: staring on a new Med

Post by Martine on Tue Jul 13, 2010 11:02 am

Hi Pink if you were asking me it was 150mg and I had to stop.

Cheers Martine

Martine

Number of posts : 367
Location : Christchurch
Registration date : 2009-12-24

Back to top Go down

Rationale for Venlaflaxine

Post by Bruce on Fri Feb 18, 2011 10:12 am

I was prescribed Venlaflaxine XR (75mg) for depression and anxiety. Apparently it is good as an anti-depressant and anti-anxiety medication. My dose is very low, so as not to trigger a manic episode. As I take it along with Epilim and Zeldox, it is hard to pinpoint if it works. I'm not suffering severe depression or anxiety.

Bruce

Number of posts : 2
Location : Lower Hutt
Registration date : 2011-02-18

Back to top Go down

Re: staring on a new Med

Post by IBMAREE on Fri Feb 18, 2011 11:18 pm

Hi Qwerky90 yes I am on ven.. Have been for about 5 years. No major side effects except bad dreams for a while (now I dont dream at all) but coming off them is not nice. I missed a dose occasionally and by 12 the next day bad stomache aches vomiting massive headaches. Those links that Paddy sent you are excellent. While I still have bad times ven keeps my head above water. This means it allows me to funtion go to work etc.
The other thing I would suggest is keep coming to TBBD its geat to have support. Take care
avatar
IBMAREE

Number of posts : 35
Location : Auckland
Registration date : 2011-02-03

Back to top Go down

Re: staring on a new Med

Post by Sponsored content


Sponsored content


Back to top Go down

Page 3 of 3 Previous  1, 2, 3

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum